Valganciclovir-induced thrombocytopenia: A case report

D. Amita, O. Balaji, Navin Patil

Research output: Contribution to journalArticle

Abstract

Triple immunosuppression is very pivotal in maintaining the graft in case of renal transplantation. But because of severe immunosuppression, always there is chance of severe adverse effects. Hematological toxicity is usually very common but dreaded in case of renal transplant patients. Here, we report a case of valganciclovir-induced drop in platelet counts in a postrenal transplant patient.

Original languageEnglish
Pages (from-to)3-4
Number of pages2
JournalAsian Journal of Pharmaceutical and Clinical Research
Volume10
Issue number7
DOIs
Publication statusPublished - 01-01-2017

All Science Journal Classification (ASJC) codes

  • Pharmacology
  • Pharmaceutical Science
  • Pharmacology (medical)

Fingerprint Dive into the research topics of 'Valganciclovir-induced thrombocytopenia: A case report'. Together they form a unique fingerprint.

  • Cite this